• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more

kidney pain anyone??

I have been on Lipo for 4 weeks and am very impressed with weight loss.

For about 4-5 days i have been experiencing intermitent pain in my kidneys. I am doing the right things re water etc.
My chemist says its potassium loss. Has anyone else suffered this? I am reluctant to re-feed and stop LT as i want to lose another 14lbs or so . Obviously, my long term health is more important. However, I don;t want to stop now if this is just a temporary blip.

any views would be gratefully received. thanks
Get Rid of this ad and join in on the conversation for free today! Tap here!
I have not suffered any Kidney pains so far on the diet. However, i would be very careful as Ketosis can cause kidney and liver damage Ketosis Definition - Health encyclopaedia - NHS Direct I don't know if you should see your doctor. I know you are reluctant to stop but don't ruin your health in the mean time.

I hope it's nothing serious and you will be ok

Big H

Silver Member
No way you have done damage in 4 weeks! That report also says you get fruity breath - not how I would describe it :D


Staff member
Just to be on the safe side either phone or email Lipotrim.

They are really very helpful I have found.

Contact Us

If you live in England, Wales or Scotland contact us at:

Howard Foundation Research Ltd
Downing Park, Station Road, Swaffham Bulbeck, Cambridgeshire CB5 0NB

TEL: 0800 413735
FAX: 01223 812900
EMAIL: [email protected]
EMAIL: [email protected]

If you live in Republic of Ireland and Northern Ireland contact us at:

Lipotrim Ireland
Unit 3 Enterprise Centre, Ballinalee Road, Co. Longford

TEL: 00353 (0)43 31969
FAX: 00353 (0)43 31444
EMAIL: [email protected]

For information on pharmacies participating in the Lipotrim Programme call FREEPHONE 0800 413735

Love Mini xxx
I has kidney pain when i was on LT think it was within the first 2-3 weeks , i got told by my weigh in lady that it was probably due to drinking a bit to much water , so i cut down on the water (by like one bottle) a day and it did ease .

speak to your weigh in lady or man when you next get weighed .

hope that helps !
I got kidney pains too...I put it down to drinking too little water. It normally goes once I drink a glass.
Hiya, if you are worried about anything medically related then either call NHS Direct or pop and see your GP for his/her advice, always best to get checked out by a medical professional and then you'll be safe and sorted :)
Linz don't self treat with pottasium without checking with your doc would be my advise
yeah, you are probably right.... don't want to risk damage.
Boht high or low potassium levels can cause major medical problems. If you are the concerned, ask your GP to check it out.


a new way of living!
I have been getting lower back/kidney area pains, and physio said that rapid weight loss can cause lower back to ache as its getting used to a new posture.

best to get it checked out, might be muscular. call LT and speak to doc/nurse/pharm anyway.

and princess is right - changes in potassium can be REALLY dangerous!

never self medicate, one of the ladies i care for was in hosp for 4 weeks when her potassium went too high!

good luck
Last edited:

Thread starter Similar threads Forum Replies Date
Lipotrim Forum 0
Slim And Save 5
Slimming World 10
Lipotrim Forum 9
Cambridge Diet 100% Posts! 1

Similar threads